# SDR IXXA100039O

- Difficulty date: August 12, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N602AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 45991
- Aircraft time: 102,591 hours, 33,384 cycles
- Engine: Ge CFM562C
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 19769101
- Part serial: 7006114
- Condition: Defective
- Location: Stndby Attitude
- Part time: 102,591 hours, 33,384 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, STANDBY ATTITUDE INDICATOR INOPERATIVE, THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT. MX REPLACED THE STANDBY ATTITUDE INDICATOR.  OPS CHECK GOOD IAW MM34-28-0.  ACFT WAS RETURNED TO SERVICE.
